# SDR 99ZZZX1932

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707PW
- Make and model: Beech 58
- Aircraft serial: TH1106
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9691001061
- Condition: Chafed
- Location: Lt/Rt
- Part time: 4,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS MEMBER HAS HOLE AND WORN SPOT WHERE COOLING BLAST TUBE PASSES THROUGH MOUNT.  REPLACED MOUNT AND CLAMP COOLING BLAST TUBE TO MOUNT.  BEECH TECHS SAY ONLY 10 PERCENT THICKNESS LOSS.  TUBE THICKNESS .041 INCH.  SUBMITTER STATED THIRD MOUNT FOUND.
